# SDR ASAA2016091718052

- Difficulty date: September 17, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 9,207 hours, 3,005 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU MAINTENANCE LIGHT ON.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK, REF FIM 49-90, TASK 804.  FOUND LOW OIL QTY, 49-91227, ADDED OIL TO FULL, REF AMM 12-13-31.  RESTARTED APU, NO FAULTS FOUND OK FOR SERVICE.
